Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 177, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Jun 14, 2012, 4:01 AM CDT for Cherokee County, Smith County, Texas. It was in force for 59 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2012, 4:01 AM CDT (09:01 UTC)
- Expired
- Jun 14, 2012, 5:00 AM CDT
- In force
- 59 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Cherokee County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 147 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:15 AM CDT | HAIL 1.75 | 1 Sw Whitehouse, TX | QUARTER TO GOLFBALL SIZE HAIL REPORTED NEAR WHITEHOUSE. |
| Jun 14, 4:16 AM CDT | HAIL 0.75 | 3 N Bullard, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 9.0 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 753 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1696 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted, in the capitals the NWS used until 2016.
881
WUUS54 KSHV 140901
SVRSHV
TXC073-423-141000-
/O.NEW.KSHV.SV.W.0177.120614T0901Z-120614T1000Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
401 AM CDT THU JUN 14 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN CHEROKEE COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF JACKSONVILLE...
SOUTHERN SMITH COUNTY IN NORTHEAST TEXAS...
THIS INCLUDES THE CITY OF WHITEHOUSE...
* UNTIL 500 AM CDT
* AT 358 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BULLARD...OR 9 MILES SOUTHWEST OF WHITEHOUSE...AND MOVING SOUTHEAST
AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
REESE...MOUNT SELMAN...MIXON...TROUP AND ARP...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING WILL OCCUR WITH THIS STORM. MOVE INDOORS
IMMEDIATELY IF YOU CAN HEAR THUNDER. LIGHTNING IS ONE OF NATURES
NUMBER ONE KILLERS.
&&
LAT...LON 3232 9545 3223 9499 3207 9510 3193 9530
3206 9544 3209 9544 3212 9547 3215 9548
3219 9547 3221 9548
TIME...MOT...LOC 0900Z 294DEG 9KT 3217 9536
$$
061 follow-up statement
016
WWUS54 KSHV 140930
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
430 AM CDT THU JUN 14 2012
TXC073-423-141000-
/O.CON.KSHV.SV.W.0177.000000T0000Z-120614T1000Z/
SMITH TX-CHEROKEE TX-
430 AM CDT THU JUN 14 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR CHEROKEE AND SMITH COUNTIES...
AT 422 AM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED ABOUT 4 MILES NORTH OF MIXON NEAR THE SMITH
CHEROKEE COUNTY LING APPROACHING TROUP...AND JUST TO THE SOUTHEAST
OF WHITEHOUSE...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
JACKSONVILLE...TROUP AND ARP
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM HAS PRODUCED QUARTER TO GOLF BALL SIZE HAIL NEAR
WHITEHOUSE AROUND 415 AM CDT.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY. LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
&&
LAT...LON 3214 9541 3229 9530 3223 9499 3207 9510
3195 9527
TIME...MOT...LOC 0924Z 291DEG 18KT 3213 9521
$$
06What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 3:56 AM CDT, 5 minutes earlier.
Area forecast discussion, Jun 14, 3:56 AM CDT, 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 356 AM CDT THU JUN 14 2012 .DISCUSSION... ACTIVE WEATHER EARLY THIS MORNING ACROSS OUR WESTERN AND SOUTHERN MOST ZONES. THIS DUE IN PART TO FAIRLY VIGOROUS REMNANT MCV WHICH MOVED ESE ALONG THE UPPER RED RIVER VALLEY OF N TX/S OK ON WED AND INTO OUR NW ZONES LAST NIGHT. MEDIUM RANGE PROGS AND WATER VAPOR IMAGERY SHOWING THIS FEATURE SPINNING ACROSS NE TX/NW LA AND SW AR EARLY THIS MORNING AND ITS THIS FEATURE COMBINED WITH AVAILABLE INSTABILITY WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS PORTIONS OF THE REGION FOR THE NEXT COUPLE OF DAYS. LATEST LAPS ANALYSIS SHOWING REMAINING INSTABILITY LEFT OVER FROM AFTERNOON HEATING ON WEDNESDAY ROUGHLY ALONG AND WEST OF A LINE FROM IDABEL OKLAHOMA TO NEAR SHREVEPORT TO NEAR ALEXANDRIA LA. 1000J/KG CAPE STILL PREVALENT ACROSS NE TX SOUTH AND WEST OF A LINE FROM MINEOLA TO LUFKIN TEXAS AND THIS IS WHERE WE ARE SEEING THE MOST VIGOROUS UPDRAFTS EARLY THIS MORNING. IN ADDITION TO SFC BASE INSTABILITY AND LIFT PROVIDED BY THE MCS...CONVECTION IS BEING AIDED BY 850-700MB THETAE AXIS WHICH SHOULD REMAIN ACROSS NE TX AND NW LA TODAY BEFORE SHIFTING SLOWLY SOUTHWARD...JUST SOUTH OF THE I-20 CORRIDOR LATE TNGT. GIVEN THE POSITION OF THE MCS AND ITS SLOW EASTWARD PROGRESS TODAY...AN UNCAPPED ATMOSPHERE AND INCREASING INSTABILITY ACROSS OUR SOUTHWEST HALF...HAVE GONE WITH HIGH END CHANCE POPS ROUGHLY ALONG AND SOUTHWEST OF A LINE FROM NEAR MOUNT VERNON TX TO SHREVEPORT AND JENA LA. POPS WILL BE HIGHEST ACROSS OUR SE ZONES FOR FRIDAY AS THE REMNANT MCV WILL BE IN THE VICINITY OF EAST CENTRAL LA AND THIS FEATURE MIGHT EVEN RETROGRADE BACK TO THE WEST FRIDAY NIGHT INTO SATURDAY...ALTHOUGH THE FEATURE WILL BE FILLING AS IT DOES. INCREASED UPPER LEVEL RIDGING IS STILL EXPECTED TO INTENSIFY ACROSS N CENTRAL TX INTO THE OHIO VALLEY THIS WEEKEND BUT THE WEAKNESS ALOFT ACROSS OUR REGION WILL STILL RESULT IN AT LEAST WIDELY SCATTERED CONVECTION THROUGH AT LEAST SATURDAY EVENING. KEPT NEXT WEEK VIRTUALLY UNCHANGED AS THERE WILL BE A CONTINUED THREAT FOR WIDELY SCATTERED AFTERNOON/EVENING CONVECTION VIRTUALLY EACH DAY. THERE IS SOME DISAGREEMENT BETWEEN THE LONGER RANGE PROGS ON THE BREAKDOWN OF THE UPPER LEVEL RIDGE TO OUR NORTH WHICH COULD RESULT IN SLIGHTLY HIGHER POPS BY THE MIDDLE OF NEXT WEEK BUT WILL PLAY IT CONSERVATIVE THIS FAR OUT IN THE FORECAST FOR NOW. PRELIMS TO FOLLOW...13. && .AVIATION... AN UPPER LEVEL LOW OVER LOUISIANA THIS MORNING WILL CONTINUE TO MOVE EAST WITH A NORTHWEST FLOW PATTERN AROUND IT BACK SIDE AND FRONT SIDE OF RIDGE OF HIGH PRESSURE ALOFT FROM MEXICO INTO THE PAN HANDLES OF TEXAS AND OKLAHOMA. DISTURBANCES RIDING THROUGH THE FLOW AND AROUND THE LOW...ALONG WITH GULF MOISTURE OVER THE FOUR STATE REGION WILL PROVIDE FOR SCATTERED SHOWERS AND THUNDERSTORMS OFF AND ON ACROSS SOUTHEAST OKLAHOMA...EAST AND NORTHEAST TEXAS...AND NORTHWEST AND LOWER SECTIONS OF NORTH CENTRAL LOUISIANA THROUGH THE TERMINAL FORECAST PERIOD. WILL CARRY MENTION OF THUNDERSTORMS EITHER AS A VCTS OR TEMPO OR AT TIMES PREVAILING FOR A FEW HOURS AT A TIME. LOWER CHANCE OF MENTION OF THUNDERSTORMS FOR KTXK...KELD...AND KMLU. WILL PREVAIL MOSTLY VFR OTHER THAN WITH MVFR/ISOLATED IFR CEILINGS AND VISIBILITIES IN AND NEAR THUNDERSTORMS...AND DURING THE EARLY MORNING WHEN LOWER CEILINGS AND PATCHY MIST/BR OCCUR DUE TO WET SOILS AND LIGHT WINDS. SURFACE WINDS WILL BE LIGHT AND VARIABLE UNTIL AROUND 14/15 UTC WHEN SPEEDS WILL INCREASE WITH MOSTLY SOUTH TO SOUTHEAST WINDS AROUND 6 TO 12 KNOTS. LIGHT WINDS AFTER 15/00 UTC WITH NEAR CALM TO LIGHT AND VARIABLE LESS THAN 7 KNOTS. WINDS NEAR THUNDERSTORMS WILL BE VARIABLE WITH SPEEDS OF 15 TO 30 KNOTS AND IN SEVERE STORMS CAPABLE GREATER THAN OR EQUAL/GTE 50 KNOTS. /06/ && .PRELIMINARY POINT TEMPS/POPS... SHV 90 70 91 72 92 / 50 20 30 30 20 MLU 91 68 91 68 91 / 30 30 30 30 20 DEQ 91 66 91 67 92 / 20 20 20 20 20 TXK 90 68 91 71 91 / 30 20 20 20 20 ELD 90 65 91 67 91 / 20 20 20 20 20 TYR 89 71 90 72 92 / 50 20 20 20 20 GGG 89 70 91 71 92 / 50 20 20 20 20 LFK 90 72 92 71 92 / 50 30 30 30 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 13/06
Hazardous weather outlook, Jun 13, 11:10 AM CDT, 16 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1110 AM CDT WED JUN 13 2012 ARZ050-051-059-070-LAZ001-002-010-011-017-018-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165>167-141200- SEVIER-HOWARD-LITTLE RIVER-MILLER-CADDO-BOSSIER-DE SOTO-RED RIVER- SABINE LA-NATCHITOCHES-MCCURTAIN-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1110 AM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... AN UPPER LEVEL DISTURBANCE CURRENTLY ACROSS NORTH CENTRAL TEXAS AND SOUTHERN OKLAHOMA WILL CONTINUE TO MOVE EAST SOUTHEAST TODAY...BRINGING WITH IT A CHANCE OF SHOWERS AND THUNDERSTORMS TO THE REGION. WHILE AN ISOLATED SEVERE THUNDERSTORM CANNOT BE RULED OUT THROUGH THIS EVENING...ANY MORE WIDESPREAD SEVERE WEATHER WOULD BE TIED TO HEATING AND HOW UNSTABLE THE ATMOSPHERE BECOMES. THIS ACTIVITY COULD REDEVELOP ALONG ANY REMNANT OUTFLOW BOUNDARIES DURING THE EVENING HOURS BEFORE DISSIPATING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NEEDS TO BE MONITORED THROUGHOUT THE DAY AS SEVERE THUNDERSTORMS CANNOT BE TOTALLY RULED OUT THROUGH THIS EVENING. ARZ060-061-071>073-LAZ003>006-012>014-019>022-141200- HEMPSTEAD-NEVADA-LAFAYETTE-COLUMBIA-UNION AR-WEBSTER-CLAIBORNE- LINCOLN-UNION LA-BIENVILLE-JACKSON-OUACHITA-WINN-GRANT-CALDWELL- LA SALLE- 1110 AM CDT WED JUN 13 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED THUNDERSTORMS WILL BE POSSIBLE MAINLY THIS AFTERNOON AND EVENING ACROSS THE REGION AS A DISTURBANCE APPROACHES THE REGION FROM THE WEST. ANY STRONG TO SEVERE THUNDERSTORMS WOULD BE TIED TO AFTERNOON HEATING...AND WILL DEPEND ON HOW UNSTABLE THE ATMOSPHERE BECOMES. ANY THUNDERSTORM ACTIVITY THAT DEVELOPS TODAY WILL LIKELY DISSIPATE OVERNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NEEDS TO BE MONITORED THROUGHOUT THE DAY AS SEVERE THUNDERSTORMS CANNOT BE TOTALLY RULED OUT THROUGH THIS EVENING. 20
In the hours before
Special weather statement, Jun 13, 11:21 PM CDT, 4 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 PM CDT WED JUN 13 2012
LAZ010-140515-
DE SOTO-
1121 PM CDT WED JUN 13 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 AM CDT...FOR THE FOLLOWING
PARISH...
IN NORTHWEST LOUISIANA...
DE SOTO...
INCLUDING THE FOLLOWING LOCATIONS...
MANSFIELD...
AT 1118 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MANSFIELD...MOVING NORTHEAST AT
10 MPH.
PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
VIISpecial weather statement, Jun 14, 12:54 AM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1254 AM CDT THU JUN 14 2012
LAZ020-022-140700-
GRANT-LA SALLE-
1254 AM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 200 AM CDT...FOR THE FOLLOWING
PARISHES...
IN NORTH CENTRAL LOUISIANA...
LA SALLE AND GRANT...
INCLUDING THE FOLLOWING LOCATIONS...
JENA AND MIDWAY...
AT 1251 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 9 MILES NORTH OF BALL...MOVING EAST
AT 15 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.
06Special weather statement, Jun 14, 1:15 AM CDT, 2 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
115 AM CDT THU JUN 14 2012
TXZ152-165-140715-
ANGELINA-NACOGDOCHES-
115 AM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CDT...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES AND ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
ETOILE...HUNTINGTON AND WODEN...
AT 111 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES WEST OF WODEN...OR 9 MILES
SOUTH OF NACOGDOCHES...MOVING SOUTHEAST AT 15 MPH.
MOTHBALL SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM ALONG WITH DEADLY LIGHTNING.
06Local storm report, Jun 14, 3:27 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
327 AM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 13 NW LUFKIN 31.47N 94.88W
06/14/2012 ANGELINA TX LAW ENFORCEMENT
TREES DOWNED IN POLLOK NEAR HWY 69 AND HWY 7. GLASS WAS
ALSO BROKEN OUT OF A SCHOOL IN POLLOK.
&&
MBERRYSpecial weather statement, Jun 14, 3:33 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
333 AM CDT THU JUN 14 2012
TXZ165-140930-
ANGELINA-
333 AM CDT THU JUN 14 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 AM CDT...FOR THE FOLLOWING
COUNTY...
IN EASTERN TEXAS...
ANGELINA...
INCLUDING THE FOLLOWING LOCATIONS...
DIBOLL...HUDSON...HUNTINGTON AND LUFKIN...
AT 328 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING STRONG THUNDERSTORMS NEAR HUDSON...CLAWSON...AND NORTHWEST
PARTS OF LUFKIN...MOVING SOUTHEAST AT 15 MPH.
DIME SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE
STORMS...ALONG WITH DEADLY LIGHTNING.
06Local storm report, Jun 14, 3:34 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
334 AM CDT THU JUN 14 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 AM TSTM WND DMG N STANLEY 31.96N 93.90W
06/14/2012 DE SOTO LA LAW ENFORCEMENT
TREE DOWNED NORTH OF TOWN.
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 9:08 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 52 min |
| Jun 13, 9:30 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 45 min |
| Jun 14, 2:09 AM CDT | Severe Thunderstorm Warning | SHV | Angelina, Cherokee, Nacogdoches | 66 min |
| Jun 14, 4:42 AM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Rusk, Smith | 63 min |
| Jun 14, 4:56 AM CDT | Severe Thunderstorm Warning | SHV | Franklin | 49 min |
| Jun 14, 5:33 AM CDT | Severe Thunderstorm Warning | SHV | Titus | 57 min |
| Jun 14, 7:35 AM CDT | Severe Thunderstorm Warning | SHV | Cass, Morris | 55 min |
| Jun 14, 8:35 AM CDT | Areal Flood Advisory | SHV | Camp, Morris, Titus, Upshur | 115 min |
| Jun 14, 3:41 PM CDT | Severe Thunderstorm Warning | SHV | Sabine | 49 min |
| Jun 14, 4:07 PM CDT | Severe Thunderstorm Warning | SHV | Sabine, San Augustine | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.